Efudex Nauseous And DizzyUpdated
Hi, I have been using the combined cream for 4 days twice a day and totally feel nauseous and a little dizzy. Did anyone else feel this?
The FDA does list nausea, and dizziness as being among the possible side effects of Efudex, along with administration site reaction, fever, chills, pain, and itching.
Ref: Efudex Information
Has there been any change?
Hi. I have been diagnosed with PCOD and my gynaecologist has prescribed Melmet-500 to be taken daily after breakfast. I ...1 REPLY
I am so nauseous since before I got my period and now I have my period and I am so nauseous cant eat anything and certai...2 REPLIES
My new dermatologist has prescribed a one-week per month treatment over four months, applying Silkis 3 in the morning an...3 REPLIES
I have quit treating my face and neck with Efudex and I am still peeling and having breakouts and the usual recovery. I ...1 REPLY
My husband has been prescribed Efudex for 10 days (morning and evening on his scalp). Also, Dovonex twice daily and pop-...
I have been using Efudex on my fore arms and the back of my hands for two weeks. Three weeks will be the total time of a...
I am applying efudex to my face. I usually shave every 2 days. Should I shave everyday so that my facial hairs do not in...1 REPLY
Last night I tripped over a leather footstool and took a good fall. I'm on 20 mg of Xeralto for DVT & PE. This a...1 REPLY
Friday I took one before bed and Saturday morning before going to work. I got a call that work was canceled so I went ba...5 REPLIES
My husband has been taking Embeda for about a week now. Every time he sits up he gets too dizzy like he passes out for a...2 REPLIES